MathSciNet Relay Station
MathSciNet bibliographic data
MR1127304 (92i:46005) 46A04 (46A45)
Metafune, G.; Moscatelli, V. B. On the space $l\sp {p+}=\bigcap\sb {q>p}l\sp q$. Math. Nachr. 147 (1990), 7–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement